You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Fixed-Point Index and the Fixed-Point Theorems of 1-Set-Contraction Mappings
Proceedings of the American Mathematical Society
Vol. 104, No. 4 (Dec., 1988), pp. 1163-1170
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047608
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
W. V. Petryshyn  studied the fixed-point theorem of 1-set-contraction mappings. This paper gives the definition of the fixed-point index of 1-set-contraction mappings and the concept of semiclosed 1-set-contraction mappings; then we obtain some fixed-point theorems about it.
Proceedings of the American Mathematical Society © 1988 American Mathematical Society